# SDR RRXA010045

- Difficulty date: May 2, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- Aircraft time: 84,424 hours, 32,385 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH FCD A53-4R1 INSPECTION FOR LOWER FUSELAGE CORROSION.  INSPECTED LOWER FUSELAGE FOR CORROSION.  FOUND CORROSION AT STA 100 L36 LEVEL 2 CORROSION.  BLENDED CORROSION, BEYOND LIMITS.  AIRCRAFT FERRIED TO TENNESSEE TECHNICAL SERVICES, LLC.  INSPECTED THIS AIRCRAFT AND FOUND IT SAFE FOR THE FLIGHT INTENDED.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED DOUBLER, TREATED, PRIMED AND INSTALLED REPAIR PER EO 01-131 WITH APPROVED 8110-3 DATED 05/03/01.
